# SDR I5PA2022050488802

- Difficulty date: May 4, 2022
- Submitted: May 8, 2022
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757
- Aircraft serial: 25441
- Aircraft time: 76,864 hours, 24,876 cycles
- Engine: Pwa PW2037
- Engine time: 79,206 hours, 26,432 cycles
- System (JASC): 8011 · Engine Starter
- Part: Start Valve
- Part number: 7755386
- Part serial: 920319
- Condition: Faulty
- Location: L Eng
- Component: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

DISCREPANCY - L ENG START VALVE WILL NOT OPEN. 
CORRECTIVE ACTION - REMOVED AND REPLACED L ENG STARTER CONTROL VALVE PER AMM 80-11-02. OPS CHECK OK.
